# SDR COMA0660100

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 25,797 hours, 23,186 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4916406
- Part serial: 1097
- Condition: Faulty
- Location: Spoilers
- Part time: 9,218 hours, 8,048 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5683 - DURING TAKEOFF ROLL RECEIVED A GROUND SPOILER FAULT FOLLOWED BY A SPOILER CONFIGURATION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE NR 2 SPOILER ELECTRONIC UNIT.
